Experts have poured cold water on claims from anti-vaxxers that COVID-19 vaccines can adversely affect menstrual cycles.
Some have taken to social media to allege "potentially fatal flaws" in the jabs and an attempt to cover up any side effects.
But medical professionals say that while changes to menstrual cycles could be a potential side effect they have not been raised as a safety concern. Studies about how exactly the jab could affect menstruation are underway in both the UK and the US.
"This might be a real side-effect," Dr Viki Male, an immunologist from Imperial College London, told The Cube, Euronews' social media newsdesk.
"Studies are underway to find that out, but if it is, I don't think this is cause for concern."
According to The European Medical Agency (EMA), no changes in menstrual cycles were noted during the clinical trials of the four authorised COVID-19 vaccines.
However medical bodies have said that changes to menstrual cycles had been documented as a side effect of other vaccines in the past.
Dr Male said effects to menstrual cycles after taking HPV or flu vaccines have been noted before but were not serious.
"Some other vaccines have been associated with short-term changes in periods, but there has been no indication for these other vaccines that the effects are long-lasting," Dr Male said.
The EMA backed up this viewpoint.
"Data recorded to date in EudraVigilance [a system which analyses information on suspected side effects of medicines] from vaccination campaigns have not raised a safety concern regarding menstrual changes," it said.
As studies are still ongoing, the EMA has urged people to continue to report potential side effects of COVID-19 vaccines.
"Vaccinated individuals and healthcare professionals should report suspected side effects via the national reporting systems, which also contribute to EudraVigilance,” they said.
The EMA has reiterated that the benefits of vaccines in preventing COVID-19 overall outweigh the risks.